MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: strip issue.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.The customer is concerned with tests results from results obtained of "hi".The customer's expected fasting blood glucose test result range is 260 to 300 mg/dl.The customer feels well and did not report any symptoms.Customer call paramedics as a result of the actual blood glucose results on (b)(6) 2017.The product is stored according to specification.The test strip lot manufacturer's expiration date is 02/28/2019 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): true metrix hi (b)(6) 2017 09:23:00 pm not fasting.True metrix hi (b)(6) 2017 07:47:00 pm not fasting.Memory concerns: customer is concerned with all of the readings customer called in concerning hi result.Customer states that she was recently hospitalized due to a heart attack and since has had high results.Customer states that on (b)(6) 2017, she took her blood glucose result and meter read hi.Customer says she called for a paramedic and when they tested her glucose levels on their equipment, meter read 439 mg/dl (non-fasting).Customer was treated with insulin.She did not go back to the hospital.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6573493
Report Number1000113657-2017-00861
Device Sequence Number13475474
Product Code NBW
UDI-Device Identifier00021292007959
UDI-Public(01)00021292007959(17)190228(10)BT4983
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBT4983
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2017
Initial Report FDA Received Date05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY